Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1916, Issue 146

Issues

Die Herstellung geschlossener singularitätenfreier algebraischer Flächen von beliebig hohem Zusammenhang.

Ladislaus Gasiorowski
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1916.146.156

About the article

Published Online: 2009-12-09

Published in Print: 1916-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1916, Issue 146, Pages 156–160, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1916.146.156.

Export Citation

Walter de Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in